johan anderson - Disproof of some conjectures of K.Ramachandra

hrj:137 - Hardy-Ramanujan Journal, January 1, 1999, Volume 22 - 1999 - https://doi.org/10.46298/hrj.1999.137
Disproof of some conjectures of K.Ramachandra

Authors: johan anderson

In a recent paper K. Ramachandra states some conjectures, and gives consequences in the theory of the Riemann zeta function. In this paper we will present two different disproofs of them. The first will be an elementary application of the Szasz-M√ľnto theorem. The second will depend on a version of the Voronin universality theorem, and is also slightly stronger in the sense that it disproves a weaker conjecture. An elementary (but more complicated) disproof has been given by Rusza-Lazkovich.


Volume: Volume 22 - 1999
Published on: January 1, 1999
Imported on: March 3, 2015
Keywords: Titchmarsh series,Dirichlet series,[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 52 times.
This article's PDF has been downloaded 128 times.